# SDR SIMA20190204002

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 31,562 hours, 28,004 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON START UP OF NR 2 ENGINE CAPT DETECTED STRONG FUMES. FA ALSO DETECTED FUMES. CAPT SHUT OFF ENG AND FUMES DISSIPATED. C/W ENG ODOR EVENT IAW ETN-EM-72-034. RAN BOTH ENG NR 1 & NR 2 AT IDLE. NO STRANGE ODOR OR FUMES WERE NOTE. PERFORMED MAX PWR/ENG RUNS PER ETN-EM-72-034. NO DEFECTS FUMES/ODOR DETECTED. ALL CHECKS NORMAL PER ETN. MAX POWER RUN AND 75 TLA STILL REQUIRED FOR ITEM 3 TO 10.
